# SDR DLM88953117

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645509
- Condition: Damaged
- Location: Nr 2 Engine
- Component: 5930645509
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE COWL ACOUSTIC LINER DELAMINATED AT 6:OO POSITION.  ALSO SKIN ERODED AROUND AIR SCOOP, REPAIRED PER SRM 54-06, DURING SHOP VISIT.
